ESTIMATES OF POLYNOMIALS IN A LIOUVILLEAN POLYADIC INTEGER
https://doi.org/10.22405/2226-8383-2017-18-4-255-259
References
1. Postnikov A.G. 1971, Introduction to the analytic number theory. Moscow.
2. Chirskii V.G. 2014, "Arithmetic properties of polyadic series with periodic coefficients", Doklady Mathematics, vol. 90, no. 3, pp. 766-768.
3. Chirskii V.G. 2017, "Arithmetic properties of polyadic series with periodic coefficients", Izvestiya Mathematics, vol. 81, no. 2. pp. 444-461.
4. Chirskii V.G. 2016, "An approach to the transformation of periodic sequences", Chebushevskii sb., vol. 17, no. 3, pp. 180-185.
5. Chirskii V.G. 2014, "On the arithmetic properties of generalized hypergeometric series with irrational parameters", Izvestiya Mathematics, no. 6, pp. 1244-1260.
6. Chirskii V.G. 1990, "On global relations", Math. notes, vol. 48, no. 2, pp. 123-127. 1990.
7. Chirskii V.G. 2015, "Arithmetic properties of Euler series", Moscow University Mathematics Bulletein, vol. 70, no. 1, pp. 41-43.
8. Chirskii V.G., Nesterenko A.Yu. 2017, "An approach to the transformation of periodic sequences", Discrete Mathematics and Applications, vol. 27. no. 1, pp. 1-6.
9. Chirskii V.G. 1994, "On series which are algebraically independent in all local fields", Vestnik Mosc. Univ., Ser.1, math.-mech. no. 3, pp. 93-95.
10. Chirskii V.G. 2011, "Estimates for linear forms and polynomials in polyadic numbers", Tchebyshev. Sbornik, vol. 12, no. 4, pp. 129-134.
11. Chirskii V.G. 2012, "Polyadic estimates for F-series", Tchebyshev. Sbornik, vol. 13, no. 2, pp. 131-136.
12. Bertrand D., Chirskii V.G.,& Yebbou Y. 2004, "Effective estimates for global relations on Euler-type series", Ann. Fac. Sci. Toulouse – vol. 13, no. 2, pp. 241-260.
13. Krupitsyn E.S., Chirskii V.G. 2012, "Estimates of polynomials in some polyadic numbers", Prepodavatel’ XXI century, no. 4, pp. 217-224.
14. Cijsouw P.L. 1972, Transcendence measures. Amsterdam, Acad. Proefschrift.
15. Chirskii V.G. 2017, "Topical problems of the theory of transcendental numbers: Developments of approaches to tyeir solutions in the works of Yu.V. Nesterenko", Russian Journal of Mathematical Physics, vol. 24, no. 2, pp. 153–171.
Review
For citations:
Krupitsyn E.S. ESTIMATES OF POLYNOMIALS IN A LIOUVILLEAN POLYADIC INTEGER. Chebyshevskii Sbornik. 2017;18(4):255-259. (In Russ.) https://doi.org/10.22405/2226-8383-2017-18-4-255-259